MathSciNet Relay Station
MathSciNet bibliographic data
MR1931770 (2003i:65077) 65M06 (65M12 78M10)
Xie, Zhongqiang; Chan, Chi-Hou; Zhang, Bo An explicit fourth-order staggered finite-difference time-domain method for Maxwell's equations. J. Comput. Appl. Math. 147 (2002), no. 1, 75–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement